# SDR DALA2017051303873

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 71,948 hours, 53,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 645-646
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN BETWEEN BS 646 - 645, LONGERONS 29L - 29R.  THE SKIN WAS REPAIRED IAW ETI-88-17-147, REV 6, AND ER/A 558091-14, REV ORIGINAL.
